# SDR CA121206005

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Iced
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED HIGH RT ENGINE FAN VIBRATES.  REPORTED VIBES AT 1.7 TO 1.9 AND THEN JUMPING TO ABOVE 3.5 BRIEFLY.  THEY WERE NOT IN ICING CONDITIONS BUT PERFORMED ICE SHEDDING PROCEDURE IN QRH WITHOUT ACCEPTABLE RESULT.  CREW ELECTED TO DIVERT AND DECLARED AND EMERGENCY TO GET PRIORITY LANDING. ENGINE WAS NOT SHUTDOWN.  COMPLIED WITH FIM TASK 72-00-00-810-815, SHOOK OUT RT ENGINE FAN BLADES IAW AMM 72-21-02. RAN ENGINES AND VIBES ARE NOW NORMAL.
